MathSciNet Relay Station
MathSciNet bibliographic data
MR668448 10A20
Hagis, Peter, Jr.; Cohen, Graeme L. Some results concerning quasiperfect numbers. J. Austral. Math. Soc. Ser. A 33 (1982), no. 2, 275–286.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement